Alert archive / New Jersey / Special Marine Warnings in 2016

Special Marine Warning 30, NWS Philadelphia/Mount Holly

May 14, 2016

NWS Philadelphia/Mount Holly issued this special marine warning at May 14, 2016, 6:26 PM EDT. It was in force for 94 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 14, 2016, 6:26 PM EDT (22:26 UTC)
Expired
May 14, 2016, 8:00 PM EDT
In force
94 min
Issued by
NWS Philadelphia/Mount Holly
Area
Storm-based polygon
Hail
0.0 in
Wind
40.0 mph

The radar

The Philadelphia radar (KDIX), 38 km from the middle of the area, began a volume at 22:26 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Brookhaven, NY (KOKX), launched 12:00Z, 10.4 hours before the alert went out and 140 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Brookhaven, NY at 12:00Z on 2016-05-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Brookhaven, NY at 12:00Z on 2016-05-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 10 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1402 m above ground
0-6 km bulk shear
33 kt
0-1 km storm-relative helicity
10 m²/s²
0-3 km storm-relative helicity
65 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

275 
WHUS51 KPHI 142226
SMWPHI
ANZ450-451-470-471-150000-
/O.NEW.KPHI.MA.W.0030.160514T2226Z-160515T0000Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SPECIAL MARINE WARNING
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
626 PM EDT SAT MAY 14 2016

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY NJ  HAS ISSUED A

* SPECIAL MARINE WARNING FOR...
  COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20
  NM...
  COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM...
  WATERS FROM MANASQUAN INLET NJ TO LITTLE EGG INLET NJ OUT 20 TO 40
  NM...
  WATERS FROM SANDY HOOK NJ TO MANASQUAN INLET NJ OUT 20 TO 40 NM...

* UNTIL 800 PM EDT

* AT 626 PM EDT...SHOWERS WERE LOCATED ALONG A LINE EXTENDING FROM 7
  NM NORTHEAST OF SANDY HOOK TO AXEL CARLSON REEF TO NEAR NORTH BEACH
  HAVEN...MOVING EAST AT 35 KNOTS.

  HAZARD...WIND GUSTS TO 40 KNOTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...SMALL CRAFT COULD BE DAMAGED IN BRIEFLY HIGHER WINDS AND 
           SUDDENLY HIGHER WAVES. 

* LOCATIONS IMPACTED INCLUDE...
  GARDEN STATE SOUTH REEF...SEA BRIGHT...LITTLE EGG REEF...SEASIDE PARK...
  SEA GIRT REEF...BELMAR...ATLANTIC HIGHLANDS...SANDY HOOK REEF...
  MONMOUTH BEACH...NORTH BEACH HAVEN...BEACH HAVEN...SHIP BOTTOM...
  BARNEGAT LIGHT REEF...GARDEN STATE NORTH REEF...MANASQUAN INLET...
  FORKED RIVER...HARVEY CEDARS...LAVALLETTE...SHARK RIVER REEF AND AXEL
  CARLSON REEF.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO SAFE HARBOR IMMEDIATELY AS GUSTY WINDS AND HIGH WAVES ARE
EXPECTED.

&&

LAT...LON 3956 7334 3925 7352 3957 7454 3951 7430
      3956 7435 3986 7413 3993 7411 3995 7420
      3994 7412 4007 7406 4006 7404 4011 7409
      4010 7407 4038 7398 4035 7409 4036 7408
      4044 7398 4024 7363 3982 7331
TIME...MOT...LOC 2226Z 248DEG 34KT 4052 7386 4007 7396 3963 7428 

HAIL...0.00IN
WIND...40KTS

$$

PO

What forecasters said that day

The local office's own words before this special marine warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special marine warning went out at May 14, 5:04 PM EDT, 1 hour 22 minutes earlier.

Area forecast discussion, May 14, 5:04 PM EDT, 1 hour 22 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
504 PM EDT SAT MAY 14 2016

.SYNOPSIS...
A strong cold front crossing Pennsylvania will exit offshore this
evening. It's attendant low pressure will strengthen considerably
just north of Maine, Sunday into Monday.  High pressure over the
Carolina's Monday slides east, out into the Atlantic at night.
Low pressure in the Gulf states late Tuesday may head for the mid
Atlantic coast Wednesday then out to sea Wednesday night. Large
high pressure should dominate the northeast United States Thursday
into early Saturday.

&&

.NEAR TERM /UNTIL 6 AM SUNDAY MORNING/...
A strong cold front will cross our region this evening. This will be
driven by a vigorous upper-level trough arriving into the Northeast
and Mid Atlantic regions through tonight. The prospects for
convective development continues to be somewhat challenging as the
boundary layer is on the drier side as limited moisture advection is
taking place with the southerly flow. This leads into how much
convective coverage are we anticipating into early this evening.

We are still expecting a line of showers with embedded thunderstorms
to intensify some as it arrives from the west. The better parameters
look to be from southeastern PA east and southward. Plenty of
heating has taken place however given dew points on the lower side
(PW values less than an inch) this is limiting the instability.
Several of the high-resolution models continue to suggest an
intensifying convective line by later this afternoon as it moves
across much of our area. There is 40-55 knots of flow in the 700-500
mb layer and the convection will be able to tap into at least some
of this, however given the low-topped nature there could be limited
lightning.

It is the more limited moisture that has us leaning toward less
coverage of more robust convection. However given the strong
unidirectional flow and incoming focused ascent, a linear convective
mode may lead to embedded bowing structures and therefore strong
surface winds. The forecast soundings indicate an inverted-V profile
in the lower levels that tends to enhance downward momentum of rain
cooled air, therefore even just showers could be accompanied by an
initial strong wind gust. The HRRR continues to flag the southern
half of our CWA for the potential for some better line segments with
possible embedded bowing. If a line segment can organize enough,
then locally damaging winds are possible. While some hail is
possible in a stronger cell given quite a bit of cooling aloft, the
low-topped nature of the convection should limit the size. We
therefore maintained the gusty wind mention with the thunderstorms
into early this evening.

There may be some additional showers behind the initial line
associated with the actual cold front early this evening. Since we
are anticipating an initial round to move across much of the area,
the airmass may not recover enough to support organized activity
with the front. A wind shift occurs in the wake of the cold front
along with much cooler air settling in through the night.
Temperatures should drop into the mid to upper 30s across portions
of the Poconos, however with some wind and cloud cover anticipated
we will not go with a frost mention at this time.

As for the low temperatures, we used a MOS/continuity blend. The
hourly grids were adjusted based on the latest obs, then the
lamp/lav guidance was blended in for the temperature and dew
points into this evening.

&&

.SHORT TERM /6 AM SUNDAY MORNING THROUGH 6 PM SUNDAY/...
A robust upper-level trough with rather cold air especially aloft
will dominate our weather Sunday. A secondary portion of this trough
is forecast to arrive during the afternoon as a strong short wave
arrives. Guidance overall wants to develop some showers with it,
especially across the north closer to the better forcing and also
down south where a bit more instability could be present. The
forecast soundings overall indicate a cap in place however this
erodes by late afternoon given enough surface heating. The soundings
also indicate that there will be quite a bit of dry air below cloud
base level. While we think there will be a few showers that pop up
during the day, anything should be light and perhaps sprinkles given
the forecast dry air below the cloud bases. It appears that
instability will not be high enough to generate lightning.
Therefore, carried slight chc to low chc pops for a few brief
showers across the north mainly in the afternoon. Elsewhere, added
in a chance of sprinkles mainly in the afternoon.

The presence of a tight pressure gradient due to low pressure to our
north and high pressure edging into the Ohio Valley will promote
gusty winds. This will be enhanced by steep low-level lapse rates
and deeper mixing. The forecast soundings overall show 30-35 knots
of wind available to mix down.

It will be much cooler with the presence of the upper-level trough.
Given the forecast soundings and the cold air aloft, sunshine to
start should given way to quite a bit of cloudiness. The soundings
have that self-destruct sunshine look to them. As for the high
temperatures, we used a MOS blend overall. The amount of cloud cover
may temper the highs back a few degrees from MOS though despite a
downsloping wind component into the coastal plain.

&&

.LONG TERM /SUNDAY NIGHT THROUGH SATURDAY/...
500MB: The very cold trough aloft over the northeast to start the
period...weakens into the north Atlantic by Wednesday with westerly
flow warming above normal by next weekend as ridging develops into
the Great Lakes region.

Temperatures: May so far (first 13 days) has averaged 2 to 5 degrees
below normal (rainfall 0.6 to 2.4 above normal). Calendar day average
temperatures will be 10 degrees below normal Monday, around 5 below
normal Tuesday, Wednesday and possibly Thursday, then probably
near normal next Friday and Saturday.

Forecast basis: Unless otherwise noted, a 50 50 blend of the 12z/14
GFS/NAM MOS guidance Sunday night through Monday night, thereafter
the 12z/14 GFS MEX MOS for Tuesday and WPC Guidance Wednesday-
Saturday though compromised the WPC guidance cooler and wetter
Wednesday based on 12z EC and GFS.

The dailies...

Sunday night...Potential for freezing temperatures a few locations
along and north of I-78 in northeast PA and northern NJ. Any
remaining considerable cloudiness and gusty winds to 30 mph near
sunset, quickly diminish at night. GFS and ECMWF guidance has
been locked onto temperatures dropping to 30-35F n of I-78 since
the 00z/11 forecast cycle (this past Wednesday morning). It may
get close to freezing even in the Pine Barrens of NJ. For now, a
freeze watch is posted only for the Poconos where the best chance
exists for a short period of freezing temps. Could see adding
Warren, Sussex and Northampton in a future forecast cycle issuance.
Confidence: average.

Monday...Mostly sunny and windy once again, winds possibly a bit
stronger than Sunday? Gusty westerly winds between 30-35 mph.
Confidence: well above average.

Monday night...Increasing high clouds late.  Still there will be
some radiational cooling with wind quickly diminishing after sunset.
For now, we'll stick with MOS. The concern...if the southern states
active warm front doesn't spew its cloud cover quite as far north,
we could be looking at scattered frost north of I-78 early Tuesday
morning? Confidence: average.

Tuesday and Wednesday...A strong warm front in the southern states
will probably edge north along with a weak sfc low. It should spread
rain into the area, particularly Tuesday night or Wednesday, and
especially Philly south. This northward development will be in
response to the trailing trough aloft (check 500mb) moving east
through NYS. There remain some differences as to exactly how far
north this warm front will lift and then timing differences on
when a weak low is expected to develop and track along the front.
Confidence is below average on where it will rain, how much and
how long.

Thursday into Saturday...Probably nice as the low moves seaward
and high pressure spreads overhead. Confidence: above average.

Late Saturday...we may begin experiencing the affects of the next
approaching low pressure system but confidence is low.

&&

.AVIATION /21Z SATURDAY THROUGH THURSDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY and surrounding areas.

Rest of this afternoon...VFR ceilings around 5,000 feet. A line of
showers and embedded thunderstorms is expected to move across the
area from west to east approximately from 3-8 PM. A period of
MVFR/IFR ceilings and/or visibilities should occur with the
showers/storms, and locally gusty winds should accompany some of the
activity. The stronger activity may be from the KPHL metro on south
and east and it is at these terminals where gusty winds was included
in a TEMPO group. South-southwest winds 10-15 knots with some gusts
to 20 knots.

Tonight...Any showers/thunderstorms shift offshore early, otherwise
VFR as a cold front clears the area. West to northwest winds around
10 knots, although some local gustiness is possible at times
especially in the evening.

Sunday...VFR ceilings developing and there could be a few afternoon
brief light showers or sprinkles around. West-northwest winds
increasing to 15-20 knots with gusts to 30 knots.

Outlook...
Sunday night...VFR. Any broken CIGS near 5000 ft should dissipate.
West wind gusts around 20 kt at sunset diminish through the night.
Confidence: average.

Monday...VFR clear or scattered clouds aoa 5000 ft.  Westerly wind gusts
25 to 30 kt. Confidence: well above average.

Monday night...VFR clear with cirrus overspread late. Wind becoming
light. Confidence:  above average.

Tuesday and Wednesday...VFR CIGS likely, with possible MVFR conditions
in rain, mainly Tue night or Wednesday morning. Confidence regarding
any rain or sub VFR conditions is below average.

Thursday...probably VFR.

&&

.MARINE...
A southerly flow this afternoon 10-20 knots ahead of a cold front
will shift to the west-northwest early this evening as the front
shifts offshore. Some gusty showers and thunderstorms should move
through later this afternoon and early this evening. A much cooler
airmass settles in overnight with a tightening pressure gradient.
The forecast soundings indicate that mixing should transport up to
30 knots of wind down to the surface especially overnight and during
Sunday. It is possible some nearshore gusts during Sunday especially
in the afternoon near 35 knots, however overall it looks like the
majority of the gusts top out at 30 knots. As a result, a Small
Craft Advisory remains in effect starting late this evening.

Outlook...
Sunday night and Monday...Gale force gusts expected along the NJ
coastal waters, particularly the northern NJ waters and not only
Sunday evening but also during the day Monday. For now a GLW has
been issued for Sunday night along the NJ coast.

For the Delaware Bay and Delaware coastal waters, SCA conditions
expected to continue, with a slight chance of isolated gusts to 35
kt on the lower part of DE Bay sunday evening and again Monday
during the day.

Monday night through Thursday...seas and winds will likely stay
below SCA criteria through this period.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...Freeze Watch from late Sunday night through Monday morning for
     PAZ054-055.
NJ...None.
DE...None.
MD...None.
MARINE...Small Craft Advisory from 11 PM this evening to 6 PM EDT
     Sunday for ANZ450>453.
     Gale Warning from 6 PM Sunday to 4 AM EDT Monday for
     ANZ450>453.
     Small Craft Advisory from 11 PM this evening to 6 PM EDT
     Monday for ANZ430-431-454-455.

&&

Synopsis...Drag  503
Near Term...Gorse
Short Term...Gorse
Long Term...Drag 503
Aviation...Drag/Gorse
Marine...Drag/Gorse
Hazardous weather outlook, May 14, 4:23 PM EDT, 2 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
423 PM EDT SAT MAY 14 2016

NJZ001-007>010-PAZ061-062-152030-
SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-LEHIGH-NORTHAMPTON-
423 PM EDT SAT MAY 14 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW
JERSEY...NORTHWEST NEW JERSEY AND EAST CENTRAL PENNSYLVANIA.

.DAY ONE...TONIGHT.

A LINE OF SHOWERS AND ISOLATED EMBEDDED THUNDERSTORMS MAY PRODUCE
A BRIEF WESTERLY WIND GUST TO 45 MPH UNTIL ABOUT 530 PM.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

POCKETS OF FREEZING TEMPERATURES (30 TO 32 DEGREES) ARE POSSIBLE
FROM 2 AM TO 7 AM MONDAY MORNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

PAZ054-055-152030-
CARBON-MONROE-
423 PM EDT SAT MAY 14 2016

...FREEZE WATCH IN EFFECT FROM LATE SUNDAY NIGHT THROUGH MONDAY
MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST PENNSYLVANIA.

.DAY ONE...TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FREEZE WATCH.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DEZ001>004-MDZ008-012-015-019-020-NJZ012>027-PAZ060-070-071-101>106-
152030-
NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD-
QUEEN ANNES-TALBOT-CAROLINE-MIDDLESEX-WESTERN MONMOUTH-
EASTERN MONMOUTH-MERCER-SALEM-GLOUCESTER-CAMDEN-
NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY-
ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN-
SOUTHEASTERN BURLINGTON-BERKS-DELAWARE-PHILADELPHIA-WESTERN CHESTER-
EASTERN CHESTER-WESTERN MONTGOMERY-EASTERN MONTGOMERY-UPPER BUCKS-
LOWER BUCKS-
423 PM EDT SAT MAY 14 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN
DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW
JERSEY...NORTHERN NEW JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL
PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA.

.DAY ONE...TONIGHT.

A LINE OF SHOWERS AND ISOLATED EMBEDDED THUNDERSTORMS IS EXPECTED
TO MOVE THROUGH LATER THIS AFTERNOON AND EARLY THIS EVENING.
SCATTERED BRIEFLY WESTERLY WIND GUSTS TO 45 MPH ARE POSSIBLE.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ430-431-454-455-152030-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
423 PM EDT SAT MAY 14 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND
DELAWARE BAY WATERS.

.DAY ONE...TONIGHT.

A LINE OF SHOWERS AND ISOLATED EMBEDDED THUNDERSTORMS IS EXPECTED
TO MOVE THROUGH LATE THIS AFTERNOON AND EARLY THIS EVENING.
A BRIEF WESTERLY WIND GUST OF 35 TO 40 KT IS POSSIBLE.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ450>453-152030-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
423 PM EDT SAT MAY 14 2016

...GALE WARNING IN EFFECT FROM 6 PM SUNDAY TO 4 AM EDT MONDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...TONIGHT.

A LINE OF SHOWERS AND ISOLATED EMBEDDED THUNDERSTORMS IS EXPECTED
TO MOVE THROUGH BETWEEN 530 AND 7 PM. ISOLATED BRIEF WESTERLY GUSTS
TO 35 KT ARE POSSIBLE.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WARNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Local storm report, May 14, 4:07 PM EDT, 2 hours 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
407 PM EDT SAT MAY 14 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0334 PM     TSTM WND GST     1 NW PARKESBURG         39.97N  75.93W
05/14/2016  E50 MPH          CHESTER            PA   TRAINED SPOTTER

            AN ESTIMATED 50 MPH WIND GUST ASSOCIATED WITH A SQUALL
            LINE.

&&

EVENT NUMBER PHI1601030

GORSE
Special weather statement, May 14, 4:52 PM EDT, 1 hour 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
452 PM EDT SAT MAY 14 2016

DEZ002>004-MDZ012-015-019-020-142230-
KENT-INLAND SUSSEX-DELAWARE BEACHES-KENT MD-QUEEN ANNES-TALBOT-
CAROLINE-
INCLUDING THE CITIES OF...DOVER...GEORGETOWN...REHOBOTH BEACH...
CHESTERTOWN...CENTREVILLE...EASTON...DENTON
452 PM EDT SAT MAY 14 2016

...A LINE OF SHOWERS WITH GUSTY WINDS...

SHOWERS ALONG WITH WIND GUSTS UP TO 45 MPH WILL MOVE ACROSS THE
DELMARVA REGION THROUGH 630 PM. A RUMBLE OF THUNDER IS POSSIBLE.
A FEW DOWNPOURS ARE EXPECTED. GO INDOORS IF THREATENING WEATHER
APPROACHES.
Local storm report, May 14, 6:08 PM EDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
608 PM EDT SAT MAY 14 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0334 PM     TSTM WND GST     1 NW PARKESBURG         39.97N  75.93W
05/14/2016  E50 MPH          CHESTER            PA   TRAINED SPOTTER

            AN ESTIMATED 50 MPH WIND GUST ASSOCIATED WITH A SQUALL
            LINE.

0536 PM     MARINE TSTM WIND SHIP JOHN SHOAL NOS     39.30N  75.38W
05/14/2016  M45 MPH          ANZ430             NJ   NOS PLATFORM

&&

EVENT NUMBER PHI1601030 PHI1601031

WD
Local storm report, May 14, 6:13 PM EDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
613 PM EDT SAT MAY 14 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0610 PM     MARINE TSTM WIND LEWES                   38.78N  75.15W
05/14/2016  M47 MPH          SUSSEX             DE   WEATHER FLOW

&&

EVENT NUMBER PHI1601032

WD
Local storm report, May 14, 6:18 PM EDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
618 PM EDT SAT MAY 14 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0334 PM     TSTM WND GST     1 NW PARKESBURG         39.97N  75.93W
05/14/2016  E50 MPH          CHESTER            PA   TRAINED SPOTTER

            AN ESTIMATED 50 MPH WIND GUST ASSOCIATED WITH A SQUALL
            LINE.

0536 PM     MARINE TSTM WIND SHIP JOHN SHOAL NOS     39.30N  75.38W
05/14/2016  M45 MPH          ANZ430             NJ   NOS PLATFORM

0610 PM     MARINE TSTM WIND LEWES                   38.78N  75.15W
05/14/2016  M47 MPH          SUSSEX             DE   WEATHER FLOW

0611 PM     MARINE TSTM WIND DEWEY BEACH             38.70N  75.08W
05/14/2016  M45 MPH          SUSSEX             DE   WEATHER FLOW

&&

EVENT NUMBER PHI1601030 PHI1601031 PHI1601032 PHI1601033

WD
Local storm report, May 14, 6:20 PM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
620 PM EDT SAT MAY 14 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0606 PM     MARINE TSTM WIND LEWES NOS BUOY          38.78N  75.12W
05/14/2016  M48 MPH          ANZ431             DE   NOS PLATFORM

&&

EVENT NUMBER PHI1601034

WD

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 14, 2:25 AM EDTMarine Dense Fog AdvisoryPHI5 hr
May 14, 3:06 AM EDTDense Fog AdvisoryPHIBurlington, Hunterdon, Mercer, Middlesex, Monmouth, Morris and 4 more4 hr
May 14, 3:49 AM EDTGale WatchPHI12 hr
May 14, 2:33 PM EDTSpecial Marine WarningPHI117 min
May 14, 3:10 PM EDTSpecial Marine WarningPHI2 hr
May 14, 3:41 PM EDTSpecial Weather StatementPHICamden, Gloucester, Salem79 min
May 14, 4:07 PM EDTGale WarningPHI32 hr
May 14, 4:23 PM EDTSpecial Marine WarningPHI52 min
May 14, 4:41 PM EDTSpecial Marine WarningPHI2 hr
May 14, 6:41 PM EDTSpecial Marine WarningPHI94 min
May 14, 2:26 PM EDTSpecial Weather StatementPHIBerks64 min
May 14, 2:44 PM EDTSpecial Weather StatementPHIChester, Delaware61 min
May 14, 3:03 PM EDTSpecial Weather StatementPHIBerks, Carbon, Lehigh, Monroe, Montgomery, Northampton57 min
May 14, 4:12 PM EDTFreeze WatchPHICarbon, Monroe23 hr

Nearby

Special Marine Warnings in New Jersey, 2016Every special marine warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.